Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 18, 2014, 02:25:06 AM

Login with username, password and session length


Members
  • Total Members: 23495
  • Latest: kylebam
Stats
  • Total Posts: 639189
  • Total Topics: 48519
  • Online Today: 165
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 1
Guests: 129
Total: 130

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Wounds  (Read 1399 times)

0 Members and 1 Guest are viewing this topic.

Offline SASA39

  • Member
  • Posts: 690
Wounds
« on: December 26, 2007, 04:26:06 PM »
Has anyone had a wounds that would not heal for a long time as a side effect of a HAART .
P.S.: Triglicerids and Cholesterol are high and  fatty liver is under suspicion.
My doc still thinks that it is from a varicose veins     ??? on my right foot but the small itches that protrude into a little woundes are not just at my right foot.
Blood in sugar is normal .
Tumor markers also.......
I also have a swollen feets/hands from time to time
Any expiriences or suggestions...........?
                             Al
Oct.     `06.  CD4=58  ?    %       VL not perform. ?!?
25.Dec.`06.         203       14        VL= 0
29.May.`07.    broken device        VL=1363
20.June`07     broken device        VL=0
25.Dec `07  CD4=582                  VL=70
14.May `08  CD4=448
29.July `08                                  VL=0
26.Nov `08  CD4=674                    VL=179
16.Mar `09  CD4=554                    VL=0
19.Jan`10 CD4=715               
03.Mar`10                                    VL=0
24.Aug`10 CD4=524                     VL=0
04.Dec`10 CD4=626                     VL=0
15.Sep`11                                   VL=93
17.Nov`11                                   VL=0
05/26 .Jul`12 CD4=713                 VL=0
28.Nov`12 CD4=916                     VL=0
09.May`13                                 VL=0

Offline J.R.E.

  • Member
  • Posts: 7,153
  • Joined Dec-2003 Living positive, since 1985.
Re: Wounds
« Reply #1 on: December 26, 2007, 08:19:02 PM »
Has anyone had a wounds that would not heal for a long time as a side effect of a HAART .
P.S.: Triglicerids and Cholesterol are high and  fatty liver is under suspicion.
                             Al



No, Can't say that I have. Been on HAART for 4 years, 2 months, and I always heal very quickly. If one is diabetic, it may may add to the healing time, also cause problems in healing.

As far as the Vericose veins, I have clusters of small ones, just above the ankles on the front of the legs, that haven't really caused me any problems yet, haven't had any problems with the feet swelling, so I can't make any comment on that. Hopefully your doctor will get things sorted out for you. Just try to keep the wounds dressed properly, with some sort of antibiotic ointment, to help in the healing process.


Take care-----Ray


Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 8/2514,  t-cells are at 402, Viral load <40

 Current % is at 11%

  
 62 years young.

Offline aztecan

  • Member
  • Posts: 5,396
  • 29 years positive, 57 years a pain in the butt
Re: Wounds
« Reply #2 on: December 26, 2007, 11:09:45 PM »
Hey Al,

I've never noted any problems with wounds taking a long time to heal and I've been on meds for nearly 12 years. I guess it could depend on the meds you're on.

I know you've told me before, but I'm getting forgetful. Which meds are you taking?

I have noticed that I bruise/injure more easily now that lipoatrophy has removed much of the fat from my arms and legs. But these don't seem to take longer to heal.

Since your blood sugar is normal, I will guess that diabetes isn't an issue for you.

This is definitely something a doctor should weigh in on and take a look at. Wish I could be more help.

HUGS,

Mark

(Big hugs to your wife and children too!)

"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline ARMANDO

  • Member
  • Posts: 249
Re: Wounds
« Reply #3 on: December 27, 2007, 09:33:21 AM »
i definitely have had slight cuts that did take a very long time to heal(mosquito bites,blisters,small cuts etc...)i am presently taking truvada ,norvir and lexiva.if i do get a cut i already know that i have to apply an antibiotic cream and i have to keep it bandaged until it heals.

Offline SASA39

  • Member
  • Posts: 690
Re: Wounds
« Reply #4 on: December 29, 2007, 08:25:29 AM »
For Ray :
Thanks for all advices and because some of you there really are thinking about me..............
A surgical procedure was advised to me a few years before  , because my right leg "venae safena" is not working anymore at all in her upper part.

For Marc :
Thanks , buddy , but it seems to me that I would have to find something on my own to resolve my problem because my doc is so stubborn and he is also a chief of stuff ( and no second opinion because there are only 2 more docs working in a whole state along with him).
Just to inform you that thing with antacids treatman with green apples really work.I take a Famotidine therapy ( H2 inhibitor ) , but when I take a one sliced green apple after a meal sometimes I could just skip Famotidine or took a lesser dose.
I`m on Sustiva , Ziagen (abacavir), and Epivir(lamivudine)

As for wounds I take a good care of them but I`m scared because my daughters want`s me to play , cuddle and hug them and I do not know If I have some new small cut in a place where I could not spot it.
I also have in plan to post here my expiriences about this desease in a few longer posts....................( promising treatmans , alternative addition therapy...)

Ald for all of you that are thinking about me I wnat to wish you a Merry Christmas and a Happy New Year with a lot of health.
                                   Al
« Last Edit: December 29, 2007, 08:31:47 AM by SASA39 »
Oct.     `06.  CD4=58  ?    %       VL not perform. ?!?
25.Dec.`06.         203       14        VL= 0
29.May.`07.    broken device        VL=1363
20.June`07     broken device        VL=0
25.Dec `07  CD4=582                  VL=70
14.May `08  CD4=448
29.July `08                                  VL=0
26.Nov `08  CD4=674                    VL=179
16.Mar `09  CD4=554                    VL=0
19.Jan`10 CD4=715               
03.Mar`10                                    VL=0
24.Aug`10 CD4=524                     VL=0
04.Dec`10 CD4=626                     VL=0
15.Sep`11                                   VL=93
17.Nov`11                                   VL=0
05/26 .Jul`12 CD4=713                 VL=0
28.Nov`12 CD4=916                     VL=0
09.May`13                                 VL=0

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.